# SDR CHQ000138

- Difficulty date: March 25, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N95
- Make and model: Saab SF340A
- Aircraft serial: 095
- Aircraft time: 32,089 hours, 34,174 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PASSENGER WINDOW LIGHT ABOVE SEAT 8F ON RIGHT SIDE OF CABIN STARTED SMOKING AND SPARKING WHEN LIGHTS WERE TURNED ON.  AFTER LANDING WINDOW LIGHT SWITCH WAS IMMEDIATELY TURNED OFF ALONG WITH ALL ELECTRICAL EQUIPMENT AND SMOKE STOPPED.  FOUND WINDOW LIGHT ABOVE SEAT 8F SOCKET SHORTED OUT.
